Francisco Javier Casado Caballero

Learn More
AIM The prevalence of dyspepsia in the community is poorly known, because most studies have used samples that were not representative of the general population. This study was intended to determine the prevalence of dyspepsia in a random sample of the general population, and its epidemiologic and sociodemographic characteristics. METHODS In this(More)
Eosinophilic gastroenteritis is an infrequent entity characterized by tissular eosinophilia that can affect different layers of the intestinal wall. This entity can affect any area of the digestive apparatus from the esophagus to the rectum. Clinical manifestations depend on the affected layers and range from barely perceptible symptoms to intestinal(More)
Sarcoidosis is a systemic granulomatous disease of unknown etiology which may present multiple clinical manifestations. Liver involvement is observed among 21-79% of the cases. Nonetheless, hepatic sarcoidosis is usually asymptomatic and the finding of cholestasis is an infrequent complication. In the last few years, the presence of multiple hypodense(More)
ERCP is an endoscopic procedure with a complication risk ranging from 2.5 to 8%. The most frequent complications are pancreatitis, cholangitis, hemorrhage or perforation. Hepatic hematoma after ERCP is a potentially serious, rare complication. Not many cases are reported in the literature. We present here two new cases of hepatic hematoma following ERCP(More)
1. Investigations of the molecular properties of membrane proteins and serum lipoporoteins have for the most part required the use of detergents as solubilizing agents and as probes for hydrophobic binding sites, z 2. The popular technique of identifying and cataloging polypeptides on the basis of their mobilities in sodium dodecyl sulfate-polyacrylamide(More)
Review of criteria for diagnosis of autoimmune hepatitis. J Hepatology. 1999;31:929--38. Clark JA, Zimmerman HJ, Tanner LA. Labetalol hepatotoxicity. Ann Intern Med. 1990;113:210--3. Lucena MI, Kaplowitz N, Hallal H, Castiella A, GarcíaBengoechea M, Otazua P, et al. Recurrent drug-induced liver injury (DILI) with different drugs in the Spanish Registry: The(More)